# SDR 2008UALA03825

- Difficulty date: July 10, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 22,312 hours, 8,594 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708
- Condition: Leaking
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OXYGEN LOST PSI INFLIGHT.  FOUND LEAKING O2 REGULATOR.  REPLACED O2 REGULATOR, SERVICED CREW O2 TO FULL AND LEAK CHECKED, ALL NORMAL.
